| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
03/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced lack of clarity which was not improved with glasses.Clinical reason being mentioned as unsatisfied patient.The iol was explanted and exchanged with an unknown atiol (advanced technology intraocular lens) in the secondary implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
Additional information has been provided in a.2., a.3.A., b.2., b.3., b.5., b.6., d.10., e.4.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received by stating, patient was dissatisfied with distance acuity and night time and experienced diffractive optic in spite of good refractive outcome, glare and haloes.